# SDR AALA202010279012

- Difficulty date: October 24, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 29,684 hours, 12,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 1R GIRT BAR BRACKET IS LOOSE.  ADJUSTED IRT BAR BRACKET, PER AMM 25-66-01.
